# SDR DL72W992662

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Lt Pack
- Component: 39854021
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 37,000 FT CARGO VALVE LIGHT ON, UNABLE TO CONTROL CABIN     ALTITUDE.  REPLACED LT PACK FLOW CONTROL VALVE, OP CKS GOOD.
